# SDR ASAA2021062535194

- Difficulty date: June 25, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,722 hours, 14,514 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Vsv Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND LONG TIME FAULT MSG #75-10392 # 2 ENG THE VSV POSITION SIGNAL IS OUT OF RANGE. DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED TASK CARD 78273000 AS PART OF W/O # 1879140. NO FAULTS FOUND AT THIS TIME.
